UM

Browse/Search Results:  1-10 of 70 Help

Selected(0)Clear Items/Page:    Sort:
Reproducing kernel representation of the solution of second order linear three-point boundary value problem Journal article
Mathematical Methods in the Applied Sciences, 2022
Authors:  Bai, Hongfang;  Leong, Ieng Tak;  Dang, Pei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/14
Numerical Solutions  Reproducing Kernel Hilbert Space  Three-point Boundary Value Problem  W-poafd  Weak Maximal Selection Principle  
Granular sieving algorithm for selecting best n parameters Journal article
Mathematical Methods in the Applied Sciences, 2022,Volume: 45,Issue: 12,Page: 7495-7509
Authors:  Qian, Tao;  Dai, Lei;  Zhang, Liming;  Chen, Zehua
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
DetermInistic Method In Global Optimization  Global Minimum And Minimizer  Lipschitz Condition  Partition Of Set  
The smallest eigenvalue distribution of the Jacobi unitary ensembles Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 13,Page: 10121-10134
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotic Expansions  Bessel Kernel  Fredholm Determinant  Jacobi Unitary Ensemble  Smallest Eigenvalue Distribution  
Existence of spiky steady state of chemotaxis models with logarithm sensitivity Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 2,Page: 1484-1499
Authors:  Xu, Xin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/07
Chemotaxis  Global Bifurcation Theory  Logarithm Sensitivity  Spiky Steady States  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
Fast implicit difference schemes for time-space fractional diffusion Journal article
Mathematical Methods in the Applied Sciences, 2021,Page: 441-463
Authors:  Gu, X.M.;  Sun, H. W.;  Zhang, Y.Z.;  Zhao, Y.L.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Fractional diffusion equations  Caputo derivative  Integral fractional Laplacian  Circulant preconditioner  Krylov subspace solvers.  
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Degenerate Jacobi Unitary Ensemble  Double Scaling Analysis  Hankel Determinant  Ladder Operators  Painlevé Equations  Random Matrix Theory  
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2021/03/09
Asymptotics  Bounds  Freud-type Weight  Orthogonal Polynomials  Semiclassical  
Effective numerical evaluation of the double Hilbert transform Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 7,Page: 4086-4106
Authors:  Sun,Xiaoyun;  Dang,Pei;  Leong,Ieng Tak;  Ku,Min
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
2d Adaptive Fourier Decomposition  2d Mechanical Quadrature Method  Double Hilbert Transform  Trigonometric Interpolation  
On Semi-classical Orthogonal Polynomials Associated with Freud-type weight. Journal article
Mathematical Methods in the Applied Sciences,, 2020,Page: 5295-5313
Authors:  Wang, D.;  Zhu, M.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Orthogonal Polynomials  Fred-type Weight